Alert archive / Utah / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 2, NWS Salt Lake City, UT

April 16, 2022Juab County, Millard County, Sanpete County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 16, 2022, 4:50 PM MDT for Juab County, Millard County, Sanpete County, Utah. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 4:50 PM MDT (22:50 UTC)
Expired
Apr 16, 2022, 5:15 PM MDT
In force
25 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Juab County, UT, Millard County, UT, Sanpete County, UT

The radar

The Cedar City radar (KICX), 209 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS55 KSLC 162250
SVRSLC
UTC023-027-039-162315-
/O.NEW.KSLC.SV.W.0002.220416T2250Z-220416T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
450 PM MDT Sat Apr 16 2022

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Southern Sanpete County in central Utah...
  Eastern Millard County in central Utah...
  Southeastern Juab County in central Utah...

* Until 515 PM MDT

* At 449 PM MDT, a severe thunderstorm was located near Scipio,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Manti, Moroni, Scipio, Ephraim, Gunnison, Mount Pleasant, Wales,
  Fayette, Centerfield, Fountain Green, Spring City, Levan, Mayfield,
  Sterling and Yuba Lake State Park.

This includes the following highways...
 Interstate 15 between mile markers 184 and 217, and between mile
markers 221 and 222.
 US Route 50 between mile markers 130 and 141.
 US Route 89 between mile markers 239 and 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
      3913 11151
TIME...MOT...LOC 2249Z 257DEG 46KT 3921 11204 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LC
2 follow-up statements
411 
WWUS55 KSLC 162304
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
504 PM MDT Sat Apr 16 2022

UTC023-027-039-162315-
/O.CON.KSLC.SV.W.0002.000000T0000Z-220416T2315Z/
Sanpete UT-Millard UT-Juab UT-
504 PM MDT Sat Apr 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHERN SANPETE...EASTERN MILLARD AND SOUTHEASTERN JUAB
COUNTIES...

At 504 PM MDT, a severe thunderstorm was located near Fayette, or 8
miles west of Manti, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Manti, Moroni, Scipio, Ephraim, Gunnison, Mount Pleasant, Wales,
Fayette, Centerfield, Fountain Green, Spring City, Levan, Mayfield,
Sterling and Yuba Lake State Park.

This includes the following highways...
 Interstate 15 between mile markers 184 and 217, and between mile
markers 221 and 222.
 US Route 50 between mile markers 130 and 141.
 US Route 89 between mile markers 239 and 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
      3913 11151
TIME...MOT...LOC 2304Z 257DEG 46KT 3925 11180 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LC
253 
WWUS55 KSLC 162314
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
514 PM MDT Sat Apr 16 2022

UTC023-027-039-162324-
/O.EXP.KSLC.SV.W.0002.000000T0000Z-220416T2315Z/
Sanpete UT-Millard UT-Juab UT-
514 PM MDT Sat Apr 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANPETE...EASTERN
MILLARD AND SOUTHEASTERN JUAB COUNTIES WILL EXPIRE AT 515 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
      3913 11151
TIME...MOT...LOC 2314Z 257DEG 46KT 3926 11169 

$$

LC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:32 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 16, 3:32 PM MDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
332 PM MDT Sat Apr 16 2022

.SYNOPSIS...A weak storm system will continue to push through the
evening through the evening, bringing a round of showers and
thunderstorms to the forecast area. High pressure will build into
the region thereafter, with periods of active weather continuing
through the week ahead.

&&

.SHORT TERM (Through 12Z Monday)...A shortwave trough currently crossing Nevada will
provide sufficient support for the development of convection
across much of the region this afternoon and evening. Given the
inverted-v character on model soundings this afternoon and
evening, especially across western Utah, combined with sufficient
instability and deep layer shear, expect a few thunderstorms will
be capable of microbursts with a few gusts to 60 mph possible.
Much of Utah is now in a marginal risk for severe thunderstorms
after coordination with the Storm Prediction Center.

Expect convection to develop mainly west of I-15 early (between
2-3 PM) and then shift east, with another potential area of
convective development across northern Utah around 1-3 PM. Those
with outdoor plans this afternoon and evening should be prepared
for gusty winds and lightning.

The morning run of the wind-blown dust emission modeling maintains
a fairly pronounced concentration of dust will arrive from roughly
Kanab to Lake Powell this afternoon while a broad area of more
dispersed blowing dust may impact much of western and southern
Utah outside this area. Surface visibility may be reduced at
times, especially from Kanab to Powell...however most residents
will notice the reduced horizontal visibility through this
afternoon and evening across portions of western Utah.

Convection will gradually end this evening, hanging on the longest
across northern Utah. High pressure will build into the area
Sunday.

.LONG TERM (After 12Z Monday)...High pressure is expected to
start the week with temperatures forecast in the 70s across much of
the state. An area of low pressure will clip northern Utah on
Tuesday as it tracks through southern Canada. As a result, a chance
for snow showers in the northern Utah mountains is in the forecast
with very minimal amounts of moisture expected. High pressure will
quickly build back in headed into Wednesday. Better chances for
precipitation will arrive later in the week from an area of low
pressure coming in from the Pacific Ocean. As the low makes its way
onshore, moisture from an atmospheric river is expected to track
eastward through California, Nevada and into Utah Thursday through
Saturday. This moisture is currently expected to peak in Utah
Thursday and Friday. For the most part, forecast models are in
decent agreement regarding the strength, progression and timing of
the low. Of course, there are differences and we will see how the
models track the low in forthcoming model runs. At this time, we
have chances for rain and snow arriving Thursday morning in northern
Utah, tracking southward through the day with rain and snow
continuing through Saturday.

&&

.AVIATION...KSLC...Rain showers with embedded thunderstorms may
track through Utah this evening. Gusty winds may briefly accompany
any showers or thunderstorms with the chance for temporary MVFR CIG
and VIS. A period of southerly winds will be possible between
~23-04Z, but will return to northerly flow thereafter. Overcast
CIG are expected to drop below 060 around 2 am and remain there
through tomorrow morning.

REST OF UTAH AND SOUTHWEST WYOMING...A broken line of rain showers
is expected to track through Utah this evening, though snow showers
are expected in southwest Wyoming and for any higher elevation sites
above 8,000 ft. Some of the showers may have embedded thunderstorms
and gusty winds associated with them as they track through into the
early evening hours. SGU is the least likely to see any of these
thunderstorms though is cannot be completely ruled out. CIG and VIS
are likely to reduce either to MVFR or IFR status briefly as the
line of showers pass onsite with overcast skies forecast otherwise.

Meanwhile, southern Utah locations will see strong gusts out of the
southwest through sunset. A secondary round of showers are forecast
between 9 pm and 3 am for northern Utah and southwest Wyoming
locations, which may also briefly reduce CIG and VIS to MVFR or IFR
status if a shower passes on station. Otherwise, overcast skies at
VFR status are expected to continue into tomorrow morning.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory until 9 PM MDT this evening for UTZ115-116-118>124-
     126>131.

WY...None.
&&

Kruse/NDeSmet

For more information from NOAA's National Weather Service
visit... http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

In the hours before

Local storm report, Apr 16, 2:44 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND GST TRIAL LK                40.84N 111.02W
04/16/2022  M56 MPH          SUMMIT             UT   MESONET

            WINDY PEAK - 10662 FT

0950 AM     NON-TSTM WND GST ALTA                    40.59N 111.65W
04/16/2022  M52 MPH          SALT LAKE          UT   MESONET

            CARDIFF PEAK - 10059 FT

1000 AM     NON-TSTM WND GST PROVIDENCE              41.71N 111.71W
04/16/2022  M50 MPH          CACHE              UT   MESONET

            LOGAN PEAK - 8960 FT

1000 AM     NON-TSTM WND GST ALTA                    40.57N 111.64W
04/16/2022  M55 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 11066 FT

1110 AM     NON-TSTM WND GST EUREKA                  39.96N 112.10W
04/16/2022  M53 MPH          JUAB               UT   MESONET

            U.S. 6 AT EUREKA - 6584 FT

1120 AM     NON-TSTM WND GST CEDAR CITY              37.71N 113.10W
04/16/2022  M47 MPH          IRON               UT   MESONET

            CEDAR CITY MUNICIPAL AIRPORT - 5581 FT

1130 AM     NON-TSTM WND GST SNOWBASIN               41.20N 111.88W
04/16/2022  M61 MPH          WEBER              UT   MESONET

            OGDEN PEAK - 9570 FT

1140 AM     NON-TSTM WND GST PARK CITY               40.61N 111.53W
04/16/2022  M57 MPH          SUMMIT             UT   MESONET

            DEER VLY - EMPIRE PK - 9570 FT

1200 PM     NON-TSTM WND GST TRIAL LK                40.73N 110.89W
04/16/2022  M53 MPH          SUMMIT             UT   MESONET

            LOFTY LAKE PEAK - 11186 FT

1215 PM     NON-TSTM WND GST KANAB                   37.01N 112.53W
04/16/2022  M53 MPH          KANE               UT   MESONET

            KANAB MUNICIPAL AIRPORT - 4865 FT

1215 PM     NON-TSTM WND GST CRANMER                 40.61N 111.48W
04/16/2022  M49 MPH          SUMMIT             UT   MESONET

            DEER VLY  - MOUNT BALDY - 9347 FT

1230 PM     NON-TSTM WND GST KEETLEY JCT             40.65N 111.46W
04/16/2022  M48 MPH          SUMMIT             UT   MESONET

            US-40 MAYFLOWER SUMMIT - 6929 FT

1245 PM     NON-TSTM WND GST SNOWBASIN               41.19N 111.87W
04/16/2022  M50 MPH          WEBER              UT   MESONET

            SNOWBASIN-STRAW TOP - 8999 FT

0100 PM     NON-TSTM WND GST ALTA                    40.56N 111.64W
04/16/2022  M59 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 10994 FT

0100 PM     NON-TSTM WND GST MILFORD                 38.42N 113.01W
04/16/2022  M53 MPH          BEAVER             UT   MESONET

            MILFORD MUNICIPAL AIRPORT - 5034 FT

0120 PM     NON-TSTM WND GST ABRAHAM                 38.42N 112.65W
04/16/2022  M51 MPH          BEAVER             UT   MESONET

            I-15 AT WILDCAT RIDGE - 6200 FT

0130 PM     NON-TSTM WND GST COVE FT                 38.64N 112.61W
04/16/2022  M50 MPH          MILLARD            UT   MESONET

            DOG VALLEY - 6180 FT

0130 PM     NON-TSTM WND GST ABRAHAM                 38.48N 112.62W
04/16/2022  M46 MPH          BEAVER             UT   MESONET

            I-15 AT PINE CREEK HILL - 6508 FT

0140 PM     NON-TSTM WND GST BEAVER                  38.29N 112.65W
04/16/2022  M46 MPH          BEAVER             UT   MESONET

            I-15 AT BEAVER - 5941 FT

0146 PM     NON-TSTM WND GST LUND                    38.03N 113.52W
04/16/2022  M46 MPH          IRON               UT   MESONET

            JENSEN SPRING - 5744 FT

0156 PM     NON-TSTM WND GST ST GEORGE               37.08N 113.60W
04/16/2022  M47 MPH          WASHINGTON         UT   MESONET

            ST GEORGE MUNICIPAL AIRPORT - 2940 FT

0200 PM     NON-TSTM WND GST LOA                     38.45N 111.83W
04/16/2022  M51 MPH          PIUTE              UT   MESONET

            SR-24 AT WAYNE SUMMIT - 8378 FT

0208 PM     NON-TSTM WND GST MONROE                  38.63N 112.06W
04/16/2022  M51 MPH          SEVIER             UT   MESONET

            SIGNAL PEAK - 8792 FT

0210 PM     NON-TSTM WND GST BRIGHTON                40.66N 111.65W
04/16/2022  M51 MPH          SALT LAKE          UT   MESONET

            REYNOLDS PEAK - 9400 FT

0215 PM     NON-TSTM WND GST RICHFIELD               38.74N 112.10W
04/16/2022  M46 MPH          SEVIER             UT   MESONET

            RICHFIELD MUNICIPAL AIRPORT - 5299 FT

0225 PM     NON-TSTM WND GST MILFORD                 38.31N 113.38W
04/16/2022  M53 MPH          BEAVER             UT   MESONET

            BRIMSTONE RESERVOIR - 5620 FT

0229 PM     NON-TSTM WND GST CASTLE VALLEY           39.88N 111.52W
04/16/2022  M54 MPH          UTAH               UT   MESONET

            MANTI - PORTABLE #1 - 9877 FT

&&
Local storm report, Apr 16, 3:59 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     MILFORD                 38.40N 113.02W
04/16/2022  M61 MPH          BEAVER             UT   ASOS

            MILFORD ASOS

&&

CHRISTINE.KRUSE
Local storm report, Apr 16, 4:01 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
401 PM MDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     5 SW SCIPIO             39.20N 112.17W
04/16/2022  M58 MPH          MILLARD            UT   MESONET

            UTSCI SENSOR

&&

CHRISTINE.KRUSE
Local storm report, Apr 16, 4:11 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 PM MDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND GST CEDAR CITY              37.66N 112.84W
04/16/2022  M48 MPH          IRON               UT   MESONET

            BRIAN HEAD 2S - 10472 FT

0945 AM     NON-TSTM WND GST TRIAL LK                40.84N 111.02W
04/16/2022  M56 MPH          SUMMIT             UT   MESONET

            WINDY PEAK - 10662 FT

0950 AM     NON-TSTM WND GST ALTA                    40.59N 111.65W
04/16/2022  M52 MPH          SALT LAKE          UT   MESONET

            CARDIFF PEAK - 10059 FT

1000 AM     NON-TSTM WND GST PROVIDENCE              41.71N 111.71W
04/16/2022  M50 MPH          CACHE              UT   MESONET

            LOGAN PEAK - 8960 FT

1000 AM     NON-TSTM WND GST ALTA                    40.57N 111.64W
04/16/2022  M55 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 11066 FT

1110 AM     NON-TSTM WND GST EUREKA                  39.96N 112.10W
04/16/2022  M53 MPH          JUAB               UT   MESONET

            U.S. 6 AT EUREKA - 6584 FT

1120 AM     NON-TSTM WND GST CEDAR CITY              37.71N 113.10W
04/16/2022  M47 MPH          IRON               UT   MESONET

            CEDAR CITY MUNICIPAL AIRPORT - 5581 FT

1130 AM     NON-TSTM WND GST SNOWBASIN               41.20N 111.88W
04/16/2022  M61 MPH          WEBER              UT   MESONET

            OGDEN PEAK - 9570 FT

1140 AM     NON-TSTM WND GST PARK CITY               40.61N 111.53W
04/16/2022  M57 MPH          SUMMIT             UT   MESONET

            DEER VLY - EMPIRE PK - 9570 FT

1200 PM     NON-TSTM WND GST TRIAL LK                40.73N 110.89W
04/16/2022  M53 MPH          SUMMIT             UT   MESONET

            LOFTY LAKE PEAK - 11186 FT

1215 PM     NON-TSTM WND GST KANAB                   37.01N 112.53W
04/16/2022  M53 MPH          KANE               UT   MESONET

            KANAB MUNICIPAL AIRPORT - 4865 FT

1215 PM     NON-TSTM WND GST CRANMER                 40.61N 111.48W
04/16/2022  M49 MPH          SUMMIT             UT   MESONET

            DEER VLY  - MOUNT BALDY - 9347 FT

1230 PM     NON-TSTM WND GST KEETLEY JCT             40.65N 111.46W
04/16/2022  M48 MPH          SUMMIT             UT   MESONET

            US-40 MAYFLOWER SUMMIT - 6929 FT

1245 PM     NON-TSTM WND GST SNOWBASIN               41.19N 111.87W
04/16/2022  M50 MPH          WEBER              UT   MESONET

            SNOWBASIN-STRAW TOP - 8999 FT

0100 PM     NON-TSTM WND GST ALTA                    40.56N 111.64W
04/16/2022  M59 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 10994 FT

0120 PM     NON-TSTM WND GST ABRAHAM                 38.42N 112.65W
04/16/2022  M51 MPH          BEAVER             UT   MESONET

            I-15 AT WILDCAT RIDGE - 6200 FT

0130 PM     NON-TSTM WND GST ABRAHAM                 38.48N 112.62W
04/16/2022  M46 MPH          BEAVER             UT   MESONET

            I-15 AT PINE CREEK HILL - 6508 FT

0240 PM     NON-TSTM WND GST COVE FT                 38.64N 112.61W
04/16/2022  M56 MPH          MILLARD            UT   MESONET

            DOG VALLEY - 6180 FT

0140 PM     NON-TSTM WND GST BEAVER                  38.29N 112.65W
04/16/2022  M46 MPH          BEAVER             UT   MESONET

            I-15 AT BEAVER - 5941 FT

0146 PM     NON-TSTM WND GST LUND                    38.03N 113.52W
04/16/2022  M46 MPH          IRON               UT   MESONET

            JENSEN SPRING - 5744 FT

0311 PM     NON-TSTM WND GST ST GEORGE               37.08N 113.60W
04/16/2022  M54 MPH          WASHINGTON         UT   MESONET

            ST GEORGE MUNICIPAL AIRPORT - 2940 FT

0200 PM     NON-TSTM WND GST LOA                     38.45N 111.83W
04/16/2022  M51 MPH          PIUTE              UT   MESONET

            SR-24 AT WAYNE SUMMIT - 8378 FT

0308 PM     NON-TSTM WND GST MONROE                  38.63N 112.06W
04/16/2022  M52 MPH          SEVIER             UT   MESONET

            SIGNAL PEAK - 8792 FT

0210 PM     NON-TSTM WND GST BRIGHTON                40.66N 111.65W
04/16/2022  M51 MPH          SALT LAKE          UT   MESONET

            REYNOLDS PEAK - 9400 FT

0210 PM     NON-TSTM WND GST GARDEN CITY             41.92N 111.46W
04/16/2022  M47 MPH          CACHE              UT   MESONET

            PORTABLE RWIS 5 - 7612 FT

0355 PM     NON-TSTM WND GST RICHFIELD               38.74N 112.10W
04/16/2022  M54 MPH          SEVIER             UT   MESONET

            RICHFIELD MUNICIPAL AIRPORT - 5299 FT

0225 PM     NON-TSTM WND GST MILFORD                 38.31N 113.38W
04/16/2022  M53 MPH          BEAVER             UT   MESONET

            BRIMSTONE RESERVOIR - 5620 FT

0229 PM     NON-TSTM WND GST CASTLE VALLEY           39.88N 111.52W
04/16/2022  M54 MPH          UTAH               UT   MESONET

            MANTI - PORTABLE #1 - 9877 FT

0300 PM     NON-TSTM WND GST ABRAHAM                 38.58N 112.60W
04/16/2022  M48 MPH          MILLARD            UT   MESONET

            I-70 AT I-15 - 6052 FT

0300 PM     NON-TSTM WND GST BEAVER                  38.15N 112.61W
04/16/2022  M46 MPH          BEAVER             UT   MESONET

            I-15 AT BEAVER RIDGE - 6440 FT

0305 PM     NON-TSTM WND GST DUGWAY                  39.92N 112.94W
04/16/2022  M47 MPH          TOOELE             UT   MESONET

            SIMPSON SPRINGS - 4645 FT

0310 PM     NON-TSTM WND GST EVANSTON                41.27N 111.03W
04/16/2022  M47 MPH          UINTA              WY   MESONET

            EVANSTON - BURNS FIELD - 7162 FT

0320 PM     NON-TSTM WND GST MILLS                   39.41N 112.05W
04/16/2022  M47 MPH          JUAB               UT   MESONET

            I-15 AT SEVIER RIVER NB - 4941 FT

0320 PM     NON-TSTM WND GST DUGWAY                  40.12N 112.95W
04/16/2022  M53 MPH          TOOELE             UT   MESONET

            CAMEL BACK MTN - 5077 FT

0330 PM     NON-TSTM WND GST SUNDANCE                40.37N 111.59W
04/16/2022  M47 MPH          UTAH               UT   MESONET

            SUNDANCE - ARROWHEAD - 8251 FT

0330 PM     NON-TSTM WND GST PANGUITCH               38.03N 112.53W
04/16/2022  M50 MPH          IRON               UT   MESONET

            UT-20 - 7910 FT

0352 PM     NON-TSTM WND GST IVINS                   37.15N 113.95W
04/16/2022  M55 MPH          WASHINGTON         UT   MESONET

            BADGER SPRING - 3990 FT

0357 PM     NON-TSTM WND GST PARIA                   37.19N 112.03W
04/16/2022  M58 MPH          KANE               UT   MESONET

            TELEGRAPH FLAT - 5460 FT

0800 AM     SNOW             HEBER CITY              40.40N 111.53W
04/16/2022  M1.5 INCH        WASATCH            UT   COOP OBSERVER

&&
Local storm report, Apr 16, 4:19 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
419 PM MDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     5 WSW MANTI             39.24N 111.71W
04/16/2022  M62 MPH          SANPETE            UT   MESONET

            PC098 SENSOR AT GUNNISON RESERVOIR

&&

CHRISTINE.KRUSE

Nearby

Severe Thunderstorm Warnings in Utah, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.